Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
eclipse_1985

Ummm Why!?!?!?

Recommended Posts

So ive had fairly clear skin for the past 4 years since ive been post tane. Came back to this site to try out the regimen again. Its been 2 weeks and i have followed the regimen to a T. I even bought the cleanser and moisturizer and use 2.5 BP. All of a sudden i have gotten like 6 major zits, 2 on each cheek and 1 on each side of my jawline. They are like big zits too ones that are just red and under the skin. I havent had pimples like this since i was on Accutane years back.

IS this some sort of Initial Breakout? Is my skin getting to irritated from all the BP?

Again, i havent seen zits like this in a long time! :(

Should i go back to my cetaphil cleanser?

Share this post


Link to post
Share on other sites
A lot of people purge around their second week on The Regimen. The BP can help draw the stuff that's been building up in your skin to the surface, which results in a breakout.

Check out the What To Expect page. ; )

OH ok. Well thank you! hopefully they go away soon!

Share this post


Link to post
Share on other sites
A lot of people purge around their second week on The Regimen. The BP can help draw the stuff that's been building up in your skin to the surface, which results in a breakout.

Check out the What To Expect page. ; )

OH ok. Well thank you! hopefully they go away soon!

I'm sure they will. The BP usually helps dry them up pretty quickly. : )

Share this post


Link to post
Share on other sites

some people have definitely experienced this when starting the regimen so you are not alone in this experience. it's practically a common thing. you'll work through it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×